Doctor insights on:
Artra Normal Medication
Your INR is normal.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex. ...Read more
Contact your doctor: Side effects are not necessarily "normal" but they can be "expected." this will depend on the side effect and the medication taken. Some side effects are not serious, but others can be life threatening. Best to contact your doctor for specifics. ...Read more
Usually long time: U should realize that it is the BP medications keeping BP normal, so if u stop it your BP will come back.Check with your md. ...Read more
Recovery: You can get back to normal by getting enough rest and eating properly. ...Read more
Probably not, no. : ALT of 47.9 is so close to the ULN, that there doesn't seem to be reason to get alarmed. Medication ASAP is unlikely to be indicated. The best thing to do is contact the doc who ordered the test and ask why it was ordered? Were you having any sxs? Any other abnormal labs/tests/findings? Next steps may include repeating the test, picture tests of the abdomen/liver, or stopping a current med. :) ...Read more
Why do I wake up more nauseous than normal in the morning from my medications and how can I alleviate it?
It depends: On what medication you take.Get a more detailed answer ›
Is it normal to have exterme loss of self confidence after being off of severe pain medication for 6 months?
Depression and meds: Can make u lose ur self-esteem ;self-confidence.However, there's always hope! seek help from a psychologist or psychiatrist; follow up with ur pain mx. Consider tapering down on ur narcotics.God bless u! http://thinksimplenow.Com/happiness/the-art-of-building-self-esteem/ http://psychcentral.Com/blog/archives/2011/10/30/6-tips-to-improve-your-self-esteem/http://www.Theinterviewwithgod.Com. ...Read more
In young ppl suffering osteoprosis due to low vit d how much time take to be normal bmd after starting medication?
Uncertain.: The answer depends on the correct diagnosis. If severe vitamin d deficiency is present for a prolonged time osteomalacia (impaired bone mineralization) may occur. Vitamin d over a period of months could normalize bmd. If mild deficiency of vitamin d is present osteoporosis could develop. In that case there would not be great improvement in bmd. High serum alklaline phosphatase= osteomalacia. ...Read more
My BP reading is low, what can I do to bring it back to normal, & i don't want to take any medication, so what should I do?
Actual numbers..: ...Are sometimes not as important as how you are feeling. Without significant symptoms of postural dizziness, light headedness, and associated rapid heart rate then the numbers are almost insignificant to a degree. If you are vertical with a b/p of 90/60 and a pulse of 72 and have no symptoms then don't worry. ...Read more
My freind 28yr having SGPT 115.his is gng foreign but he should have normal SGPT before departure.
medication to become normal SGPT.
If you have a mood disorder is medication supposed to make your excesses only manageable relative to you or can they completely make you "normal"?
Smooths them out: By "mood disorder" i suspect you are referring to bipolar disorder (bpd). Effective medication for bpd will smooth out the ups and downs. The lows hopefully won't be as low but the highs, which many people with bpd actually like (unlike the people around them), won't be as high. That doesn't mean that you become "normal". From my experience there aren't many people who are "normal". ...Read more
Two weeks after medication for epididymitis; after taking off my support I got a heaviness feeling and pain when slightly collisionis this normal?
Was anorexic (now a normal weight), I now graze on food all day long, using food to calm me or zone out. Any medications that could help solve this?
Hello, how to reduce prolactin level faster. I have high prolactin level.after medication ut becomes normal.after 5 to 6 month it becomes high again?
Take it longer: Hi. I would take the dopaminergic medicine (suspect either bromocriptine or cabergoline) for at least 2 years after getting the prolactin normalized before you try weaning off it. Some people have to take the medicine chronically, but that's safe to do and effective. Good luck! ...Read more
Based on the sgpt result the it ranges 43 for me and 53 for my wife which above normal. What is your comment and medication? Pls advise me what to do?
Do you drink?: Both of the SGPT levels are only minimally elevated. Do you take alcohol or is either of you on any medications. Either of these can explain the SGPT levels. If you do drink, abstain for three months and repeat the test. Discuss you medications with your doctor to see if one of those may be affecting your lab result. ...Read more
I've been off Suboxone over a month now with no relapse, how long til my body reacts to medication normally? I feel like i don't get the most out ofrx
Am not sure what you: Mean by not "reacting to medication normally." the Buprenorphine will have no effect on your other medications - adderal, Buspar (buspirone) and klonopin, so stopping it will not change anything either. It is an opioid, and doesn't change your reaction to the other medications in any way that I am aware of. I hope you are getting enough psychosocial support to remain off opiates. Good luck. ...Read more
On medication for high blood, reading was 117-125/76-83 on my day off but it can shoot up to 135-143/85-93 on certain days. Please advise is it normal?
Tell us about ur Med:
We need to know more about your history: How long have you had High BP and which medicines/dose are you taking at the present time? Do you have a PCP checking you and guiding you about your BP control and meds?
Your BP values are fairly good but you need to record your BP twice daily and write it down for the next 2 weeks and then tell us how many times was your BP over 140 or over 90 mm. ...Read more
Yes: Unfortunately, both dbs and sinemet (carbidopa and levodopa) or other dopaminergic meds can have changes in patient personalities. Patients can suffer from hyper-active state, vivid dreams, and even manic states from dbs/dopa meds. This is obviously only in rare patients. Consult your neurologists. ...Read more
Yes it is: Please see an endocrinologist for this who will work closely with your other prescribing physician. Best wishes. ...Read more
Yes: Yes it is normal to bleed six weeks after delivery and yes ---- there is something you can take. There are birth control pills ---- but first consult with your Ob Gyn ...Read more
Good prognosis: Not sure what normal is, but there a number of very effective treatments including medications and psychotherapist. ...Read more
Allergies, i get shots and i'm on two medications and never get allergies. What could be wrong with me? Is that normal?
Is there is really a way to ensure that your wife, if get pregnant to have baby boy? Without medication, just normal sex!
Sex determination: None what so ever. You run a 50-50 chance of having a boy. ...Read more
I was diagnosed with epididymitis 3 days ago. Its hard for me to get an erection. Will I be back to normal after medication?
Had anal fislotomy on 6th march. Wound has healed up but feeling itching since 2 days. Is it normal. Should i take any medications?
Pruritus ani: It has a name but may require casting around for a cure. Try meticulous hygiene with wet wipes, even between movements. Cortisone creams may help. After that see a dermatologist or a knowledgable FP. It could be just the result of healing and require time. ...Read more